On the automorphism group of a second order structure
Rendiconti del Seminario Matematico della Università di Padova, Tome 104 (2000), pp. 63-70
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2000__104__63_0,
author = {Biliotti, Leonardo},
title = {On the automorphism group of a second order structure},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {63--70},
year = {2000},
publisher = {Seminario Matematico of the University of Padua},
volume = {104},
mrnumber = {1809350},
zbl = {1021.53029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2000__104__63_0/}
}
TY - JOUR AU - Biliotti, Leonardo TI - On the automorphism group of a second order structure JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2000 SP - 63 EP - 70 VL - 104 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2000__104__63_0/ LA - en ID - RSMUP_2000__104__63_0 ER -
%0 Journal Article %A Biliotti, Leonardo %T On the automorphism group of a second order structure %J Rendiconti del Seminario Matematico della Università di Padova %D 2000 %P 63-70 %V 104 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2000__104__63_0/ %G en %F RSMUP_2000__104__63_0
Biliotti, Leonardo. On the automorphism group of a second order structure. Rendiconti del Seminario Matematico della Università di Padova, Tome 104 (2000), pp. 63-70. http://geodesic.mathdoc.fr/item/RSMUP_2000__104__63_0/